MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920769
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "after placement of the epidural catheter, during the labor procedure, the leakage of a few drops of cerebrospinal fluid due to a dural puncture was observed.After delivery, the patient was placed in a supine position and administered analgesic therapy.In addition, thromboprophylaxis with sodium enoxaparin was provided due to bed rest.The patient was discharged on the third day without presenting symptoms of dural puncture, with instructions to return to the emergency department in case of headache.To date, the patient has not returned to the emergency dept.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "after placement of the epidural catheter, during the labor procedure, the leakage of a few drops of cerebrospinal fluid due to a dural puncture was observed.After delivery, the patient was placed in a supine position and administered analgesic therapy.In addition, thromboprophylaxis with sodium enoxaparin was provided due to bed rest.The patient was discharged on the third day without presenting symptoms of dural puncture, with instructions to return to the emergency department in case of headache.To date, the patient has not returned during the emergency dept.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24302476
Report Number3006425876-2026-00155
Device Sequence Number9679372
Product Code BSO
UDI-Device Identifier10801902197631
UDI-Public(01)10801902197631(11)251205(17)271130(10)71F25M0267(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920769
Device Catalogue NumberJC-05400-DCS
Device Lot Number71F25M0267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexFemale